Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 40, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Dec 14, 2018, 7:17 PM CST for Clay County, Richland County, Illinois. It took effect at Dec 15, 2018, 10:30 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2018, 7:17 PM CST (01:17 UTC)
- In effect from
- Dec 15, 2018, 10:30 AM CST
- Expired
- Dec 20, 2018, 7:04 PM CST
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
223
WGUS43 KILX 150117
FLWILX
Flood Warning
National Weather Service Lincoln IL
717 PM CST Fri Dec 14 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.Synopsis...Steady rainfall over the past 36 hours and forecasted
rainfall over the next 24 hours has caused the river to begin
rising. The river will continue to rise over the next 24 hours
before reaching flood stage Saturday evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-151517-
/O.NEW.KILX.FL.W.0040.181216T0320Z-181219T1800Z/
/CLAI2.1.ER.181216T0320Z.181217T0600Z.181219T1200Z.NO/
717 PM CST Fri Dec 14 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River below Clay City.
* From Saturday evening until Wednesday afternoon.
* At 645 PM Friday the stage was 10.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 19.1 feet by early Monday morning. The river will
fall below flood stage by Wednesday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 10.9 Fri 7 PM 14.5 18.7 19.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker14 follow-up statements
376
WGUS83 KILX 151525
FLSILX
Flood Statement
National Weather Service Lincoln IL
925 AM CST Sat Dec 15 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-160524-
/O.CON.KILX.FL.W.0040.181216T0320Z-181219T1800Z/
/CLAI2.1.ER.181216T0320Z.181217T0600Z.181219T1200Z.NO/
925 AM CST Sat Dec 15 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* From this evening until Wednesday afternoon.
* At 845 AM Saturday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 19.1 feet by early Monday morning.The river will fall below
flood stage by Wednesday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 17.6 Sat 9 AM 18.7 19.1 19.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp667
WGUS83 KILX 151530
FLSILX
Flood Statement
National Weather Service Lincoln IL
930 AM CST Sat Dec 15 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-160529-
/O.EXT.KILX.FL.W.0040.181215T1630Z-000000T0000Z/
/CLAI2.1.ER.181215T1630Z.181217T1200Z.000000T0000Z.NO/
930 AM CST Sat Dec 15 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* From this morning until further notice.
* At 845 AM Saturday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 20.6 feet by Monday evening.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 17.6 Sat 9 AM 20.1 20.6 20.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp795
WGUS83 KILX 152105
FLSILX
Flood Statement
National Weather Service Lincoln IL
305 PM CST Sat Dec 15 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-161104-
/O.CON.KILX.FL.W.0040.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.181215T1520Z.181217T1200Z.000000T0000Z.NO/
305 PM CST Sat Dec 15 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until further notice.
* At 245 PM Saturday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by
Monday morning then begin falling.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.3 Sat 3 PM 20.3 20.6 20.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker206
WGUS83 KILX 160142
FLSILX
Flood Statement
National Weather Service Lincoln IL
742 PM CST Sat Dec 15 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-161542-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181220T2217Z/
/CLAI2.1.ER.181215T1520Z.181217T0000Z.181220T1617Z.NO/
742 PM CST Sat Dec 15 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Thursday afternoon.
* At 645 PM Saturday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by
Monday morning. The river will fall below flood stage Thursday
morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.6 Sat 7 PM 20.3 20.5 20.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker775
WGUS83 KILX 161547
FLSILX
Flood Statement
National Weather Service Lincoln IL
947 AM CST Sun Dec 16 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-170547-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0142Z/
/CLAI2.1.ER.181215T1520Z.181217T0600Z.181220T1942Z.NO/
947 AM CST Sun Dec 16 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Thursday evening.
* At 845 AM Sunday the stage was 20.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by
early tomorrow morning. The river will fall below flood stage
Thursday afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 20.6 Sun 9 AM 20.9 20.6 20.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
JRP450
WGUS83 KILX 170122
FLSILX
Flood Statement
National Weather Service Lincoln IL
722 PM CST Sun Dec 16 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-171521-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0600Z/
/CLAI2.1.ER.181215T1520Z.181217T0600Z.181221T0000Z.NO/
722 PM CST Sun Dec 16 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Thursday night.
* At 645 PM Sunday the stage was 21.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.4 feet by
early tomorrow morning. The river will fall below flood stage
Thursday evening.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 21.3 Sun 7 PM 21.3 20.8 20.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker659
WGUS83 KILX 171559
FLSILX
Flood Statement
National Weather Service Lincoln IL
959 AM CST Mon Dec 17 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-180558-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0515Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181220T2315Z.NO/
959 AM CST Mon Dec 17 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Thursday evening.
* At 945 AM Monday the stage was 21.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday afternoon.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 21.3 Mon 10 AM 20.9 20.4 19.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
DRH414
WGUS83 KILX 180235
FLSILX
Flood Statement
National Weather Service Lincoln IL
835 PM CST Mon Dec 17 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-181634-
/O.CON.KILX.FL.W.0040.000000T0000Z-181221T0515Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181220T2315Z.NO/
835 PM CST Mon Dec 17 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Thursday evening.
* At 745 PM Monday the stage was 21.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday afternoon.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 21.0 Mon 8 PM 20.4 19.3 16.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$516
WGUS83 KILX 181622
FLSILX
Flood Statement
National Weather Service Lincoln IL
1022 AM CST Tue Dec 18 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-190622-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0600Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0000Z.NO/
1022 AM CST Tue Dec 18 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Thursday night.
* At 945 AM Tuesday the stage was 20.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 20.7 Tue 10 AM 20.4 19.3 16.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
DRH901
WGUS83 KILX 190210
FLSILX
Flood Statement
National Weather Service Lincoln IL
810 PM CST Tue Dec 18 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-191610-
/O.CON.KILX.FL.W.0040.000000T0000Z-181221T0600Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0000Z.NO/
810 PM CST Tue Dec 18 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Thursday night.
* At 745 PM Tuesday the stage was 20.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 20.5 Tue 8 PM 19.3 16.6 14.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25084
WGUS83 KILX 191354
FLSILX
Flood Statement
National Weather Service Lincoln IL
754 AM CST Wed Dec 19 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-200354-
/O.CON.KILX.FL.W.0040.000000T0000Z-181221T0600Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0000Z.NO/
754 AM CST Wed Dec 19 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Thursday night.
* At 745 AM Wednesday the stage was 20.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 20.3 Wed 8 AM 19.2 16.6 14.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
07831
WGUS83 KILX 200140
FLSILX
Flood Statement
National Weather Service Lincoln IL
740 PM CST Wed Dec 19 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-201539-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0742Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0142Z.NO/
740 PM CST Wed Dec 19 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late Thursday night.
* At 645 PM Wednesday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 20.1 Wed 7 PM 19.6 16.6 14.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
25353
WGUS83 KILX 201449
FLSILX
Flood Statement
National Weather Service Lincoln IL
849 AM CST Thu Dec 20 2018
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-210448-
/O.EXT.KILX.FL.W.0040.000000T0000Z-181221T0730Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181221T0130Z.NO/
849 AM CST Thu Dec 20 2018
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until late tonight.
* At 745 AM Thursday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 19.3 Thu 8 AM 16.7 14.5 12.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Auten302
WGUS83 KILX 210104
FLSILX
Flood Statement
National Weather Service Lincoln IL
704 PM CST Thu Dec 20 2018
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-210134-
/O.CAN.KILX.FL.W.0040.000000T0000Z-181221T0730Z/
/CLAI2.1.ER.181215T1520Z.181217T1000Z.181220T2218Z.NO/
704 PM CST Thu Dec 20 2018
The Flood Warning is cancelled for
The Little Wabash River below Clay City.
* At 645 PM Thursday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 418 PM Thursday.
* Forecast...The river will continue to fall to 14.7 feet by Saturday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 17.5 Thu 7 PM 16.3 14.7 14.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrpWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 14, 5:12 PM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Dec 14, 5:12 PM CST, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 512 PM CST Fri Dec 14 2018 .SHORT TERM...(This evening through Saturday) ISSUED AT 233 PM CST Fri Dec 14 2018 Fog has been a real headache today. Short-term models have not handled the stubborn visibilities well at all. Increased gradient was expected to increase winds and mixing leading to improvement as afternoon proceeded. That has obviously not occurred at many locations despite winds gusting 10-15 kts. With KGBG currently at m1/4sm and KBMI remain at 1/16sm through much of the day, the low sun angle, and sunset approaching, see no reason that for rapid improvements. Will keep current dense fog advisory in place through 03z and have the evening shift re-evaluate as 00z models arrive - though models today haven't been a whole lot of help. At this time some partial clearing is still possible late tonight in KGBG area as clearing line currently in ern IA approaches. If we do get some drier air into that area, temps may fall below freezing. Otherwise, areas with fog and clouds should remain above freezing and freezing fog is not expected. Gradual clearing is expected Saturday as the upper low pulls away from IL and drier air advects into northwest IL and then spreads southeast. Weak cold advection will offset clearing in northwest counties and highs should be rather uniform across central and southeast IL, generally in the middle to upper 40s. .LONG TERM...(Saturday night through Friday) ISSUED AT 233 PM CST Fri Dec 14 2018 Upper low moving into mid-Atlantic should continue off to the east as kicker short-wave progresses in nrn stream. Cold air remains bottled up near the Canadian border and above normal temperatures are expected to persist through early next week. 500mb heights and 850 temps increase through Wednesday as flow becomes more meridonal in response to a digging trough over the western U.S. As mid-week arrives, models are relatively consistent in progressing energy over the west into the midwest as it phases with a deepening nrn stream system. Amount of pcpn and cold advection in the wake of the system is dependent on the amount of phasing that occurs. As usual the GFS is phasing the energy more than ECMWF and reflects a stronger system and colder temps in the wake of the low. The GEFS envelope mean is even colder with boundary layer temps for the end of the week. With so much range in solutions, will go with a blend. Some mixed pcpn is possible in the northern forecast area Wednesday Night but with sfc temps expected to remain above freezing no accumulations are expected. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 505 PM CST Fri Dec 14 2018 IFR to VLIFR conditions to prevail through at least this evening with the potential the low cigs and vsbys will hold into Saturday morning. Low pressure will track well south of our area later tonight into Saturday with another band of rain expected to pass just south of our southern TAF sites. The low level flow will remain from a northeasterly direction tonight into early Saturday which is not a particularly good direction for clearing around here so confidence on any significant improvement tonight is low. The backedge of the low clouds is out by the Mississippi River early this evening and was edging slowly southeast at the same time widespread mid and high level clouds were streaming back over our area ahead of the next wave passing to the south. PIA looks to have the best chance for seeing a slow improvement in cigs and vsbys after Midnight, with the remainder of the TAF sites holding in the lower cigs and vsbsy into Saturday morning. Northeast winds of 10 to 15 kts can be expected tonight with a few gusts up to 23 kts at times at CMI, DEC and BMI. Northeast to north winds expected on Saturday at 12 to 17 kts. && .ILX WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 PM CST this evening for ILZ027>031- 036>038-040>043-047>051. && SHORT TERM...Barker LONG TERM...Barker AVIATION...Smith
Hazardous weather outlook, Dec 14, 3:07 PM CST, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 307 PM CST Fri Dec 14 2018 ILZ044>046-052>057-061-151200- Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt- Shelby-Vermilion- 307 PM CST Fri Dec 14 2018 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated pockets of dense fog will continue until this evening. Visibilities briefly less than one quarter mile are possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. ILZ027>031-036>038-040>043-047>051-151200- Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard- Morgan-Peoria-Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford- 307 PM CST Fri Dec 14 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Areas of dense fog will continue through this evening. Visibilities less than one quarter mile are expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... For interests along the Illinois River near Havana, minor flooding near Havana should subside on Saturday. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. ILZ062-063-066>068-071>073-151200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 307 PM CST Fri Dec 14 2018 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Rainfall of 1 to 2 inches is expected through early Saturday, with the heaviest amounts near highway 50. This may cause ponding of water in low lying areas and rises on creeks and streams. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Minor flooding may develop along the Little Wabash River by Saturday evening. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. 37
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 9:58 AM CST | Areal Flood Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 10 hr |
| Dec 15, 11:09 AM CST | River Flood Warning | ILX | Lawrence | 3 days |
Nearby
River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.